# SDR AUS20020215

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 2210 · Autopilot System
- Part: Selector Switch
- Condition: Mismarked
- Location: Autopilot System
- Component: Autopilot Syste
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT NAV2 EXTERNAL SWITCH SELECTOR HAD NO MARKINGS.
